Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the potential in a strip with a pair of $ U$ notches

Author: Chih-Bing Ling
Journal: Quart. Appl. Math. 43 (1985), 257-261
MSC: Primary 31A25
DOI: https://doi.org/10.1090/qam/814224
MathSciNet review: 814224
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31A25

Retrieve articles in all journals with MSC: 31A25

Additional Information

DOI: https://doi.org/10.1090/qam/814224
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society